Estimación paramétrica bayesiana no paramétrica de funciones de supervivencia con observaciones parcialmente censuradas

  1. Domingo Morales González
  2. Vicente Quesada Paloma
  3. Leandro Pardo Llorente
Trabajos de estadística

ISSN: 0213-8190

Year of publication: 1986

Volume: 1

Issue: 1

Pages: 70-87

Type: Article

DOI: 10.1007/BF02873512 DIALNET GOOGLE SCHOLAR lock_openOpen access editor

More publications in: Trabajos de estadística


Cited by

  • Scopus Cited by: 2 (03-09-2023)
  • Dimensions Cited by: 2 (31-03-2023)


(Data updated as of 31-03-2023)
  • Total citations: 2
  • Recent citations: 0


The problem of nonparametric estimation of a survival function based on a partially censored on the right sample is established in a Bayesian context, using parametric Bayesian techniques. Estimates are obtained considering neutral to the right processes, they are particularized to some of them, and their asymptotic properties are studied from a Bayesian point of view. Finally, an application to a Dirichlet process is simulated